# SDR CHIA202009064669

- Difficulty date: September 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N239CH
- Make and model: Boeing 234
- Aircraft serial: MJ006
- Aircraft time: 32,137 hours
- Engine: Lyc AL5512
- Engine time: 17,297 hours, 24,994 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Control Box
- Part number: 230084903
- Part serial: 210
- Condition: Failed
- Location: Nr 2 Eng Ovrsped
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

INTERIM SUPPLEMENTAL INFORMATION: THE OVERSPEED CONTROL BOX LISTED BELOW HAS BEEN RETURNED TO THE OEM (HONEYWELL) AND IS PRESENTLY UNDER EVALUATION BY THE OEM AND THE TC HOLDER.  THIS SUPPLEMENTAL INFORMATION WILL BE UPDATED ONCE A ROOT CAUSE HAS BEEN ESTABLISHED.
